The doctor warned of “injecting skin vitamins” into the blood vessels. can severely allergic
Department of Medicine by the Institute of Dermatology Warning to avoid intravenous vitamin injections because there is no reliable research confirming this. And there injecting skin vitamins may be both severe and non-severe allergic reactions to the compounds in the vitamin formula. If it is a severe allergic reaction or anaphylaxis, it can be life-threatening. Report from โปรโมชั่น ufabet
The doctor warned of “injecting vitamins” into the blood vessels. can be severely allergic
Dr. Somsak Akkasin, Director-General of the Department of Medical Services, revealed that intravenous vitamin injections are now widely popular, especially in beauty salons. It is believe that the way to administer vitamins or substances intravenous. It will cause the body to receive those vitamins or substances directly. without going through the process of absorption in the gastrointestinal tract
At present, there is no reliable research to confirm the benefits of intradermal intravenous vitamin injections. In addition, purported intravenous intravenous infusions often consist of multiple agents combined into different formulations. These formulas injecting skin vitamins have not accept as international standards for skin treatment. In addition, some compounds use have the potential to substances. That are not standardized or not certified for safety. More importantly, there are no studies on the side effects of intravenous vitamin injections on various systems. of the body both in the short term and in the long term
Dangers from giving vitamins or various substances intravenously
Dr. Mingkwan Wichaidit, director of the Institute of Dermatology, Department of Medical Services, gave additional advice that Dangers that may result from giving vitamins or various substances Intravenous eg, severe and mild allergic reactions to any component of vitamin formulations. If it is a severe allergic reaction or anaphylaxis, it can cause death. Or there may be a reaction of the body to the compounds in the vitamin formula, which are common. especially when administered intravenously at too rapid a rate
Allergic reactions to vitamins that enter the body through blood vessels.
Initial symptoms that you should watch out for include:
- Nausea and vomiting
- stomach ache
- heart palpitations
- chest tightness
- Difficulty breathing
- a rash all over the body
In addition, any fluid administration. The intravenous infusion should only perform by a licensed medical professional or it can be dangerous.
It can seen that if injections of vitamins or substances. Intravenous injection is performed in a hospital that is not well equipped with both equipment and medical personnel to monitor and treat emergencies. May cause harm to the person receiving the injection If there is an accident that requires urgent treatment
Beautiful skin can be had without vitamin injections.
Director of the Institute of Skin Diseases He further said that Proper skin care is recommended.
Use sunscreen, avoid the sun, and eat foods that contain the right amount of antioxidants. If you want to consult about skin It is advisable to consult a dermatologist.